# SDR SWAA2017022812172

- Difficulty date: February 23, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 64,618 hours, 50,823 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 6623750
- Condition: Cracked
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE WHEEL WELL LANDING GEAR DOOR OPERATION FITTING CRACKED AT BS 258.5.   REPAIRED THE DOOR FITITNG IAW SRM.
